# SDR ASOA200900536

- Difficulty date: May 5, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 19,112 hours, 15,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 BULKHEAD WEB HAS TWO HFEC INDICATIONS NOTED, INDICATION NR 1 IS 75 PERCENT FSH APPROX .25 INCH LONG AT RBL 18.00 AND WL 59.10 INDICATION NR 2 IS 75 PERCENT FSH APPROX .1 INCH LONG AT RBL 9.00 AND WL 54.10, FAILS NDT INSP AT THIS TIME.  REPAIRED FS 559 BULKHEAD WEB AND CAP ANGLES FROM LBL 27 TO RBL 27 IAW REO 601R-53-41-260 REV C.
